# SDR CALA2024090502388

- Difficulty date: August 30, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 102,484 hours, 18,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: 111W21011
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH BS1035 CENTER TANK FRONT SPAR 1EA HOLE CRACK WAS FOUND ON THE WEB LAYER APPROX 0.040" AT 6 O`CLOCK POSITION.   RH BS1035 CENTER TANK FRONT SPAR WEB REPAIRED AS PER ECRA 5710-02890 REV- PART 1 ITEM 1 INTERIM REPAIR, AND SPAR LOWER CHORD REPAIRED REFER HX NRC WO.3636383 (SEQ NO.5.989).
